# SDR IPXA2021012364795

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB238230
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADOMG EDGE SUPPORT ANGLE OUTBOARD SIDE OF REFUELING CONTROL PANEL IS CRACKED INSIDE ACCESS PANEL 619CB.  REMOVED AND REPLACED CRACKED RT WING FIXED LEADING EDGE SUPPORT ANGLE OUTBOARD SIDE OF REFUELING CONTROL PANEL INSIDE ACCESS PANEL 619CB, IAW MD-11 SRM 51-35-01. (MINOR)
